MathSciNet Relay Station
MathSciNet bibliographic data
MR1544682 Contributed Item
Pollaczek, F.; Über die irregulären Kreiskörper der $l$-ten und $l\sp 2$-ten Einheitswurzeln. (German) Math. Z. 21 (1924), no. 1, 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement